Open Access iconOpen Access

ARTICLE

crossmark

Numerical Treatments for Crossover Cancer Model of Hybrid Variable-Order Fractional Derivatives

Nasser Sweilam1, Seham Al-Mekhlafi2,*, Aya Ahmed3, Ahoud Alsheri4, Emad Abo-Eldahab3

1 Mathematics Department, Faculty of Science, Cairo University, Giza, 12613, Egypt
2 Mathematics Department, Faculty of Education, Sana’a University, Sana’a, 1247, Yemen
3 Mathematics Department, Faculty of Science, Helwan University, Cairo, 11795, Egypt
4 Department of Mathematics, College of Science, University of Bisha, Al Namas, 67398-5644, Saudi Arabia

* Corresponding Author: Seham Al-Mekhlafi. Email: email

(This article belongs to the Special Issue: Mathematical Aspects of Computational Biology and Bioinformatics-II)

Computer Modeling in Engineering & Sciences 2024, 140(2), 1619-1645. https://doi.org/10.32604/cmes.2024.047896

Abstract

In this paper, two crossover hybrid variable-order derivatives of the cancer model are developed. Grünwald-Letnikov approximation is used to approximate the hybrid fractional and variable-order fractional operators. The existence, uniqueness, and stability of the proposed model are discussed. Adams Bashfourth’s fifth-step method with a hybrid variable-order fractional operator is developed to study the proposed models. Comparative studies with generalized fifth-order Runge-Kutta method are given. Numerical examples and comparative studies to verify the applicability of the used methods and to demonstrate the simplicity of these approximations are presented. We have showcased the efficiency of the proposed method and garnered robust empirical support for our theoretical findings.

Keywords


Cite This Article

APA Style
Sweilam, N., Al-Mekhlafi, S., Ahmed, A., Alsheri, A., Abo-Eldahab, E. (2024). Numerical treatments for crossover cancer model of hybrid variable-order fractional derivatives. Computer Modeling in Engineering & Sciences, 140(2), 1619-1645. https://doi.org/10.32604/cmes.2024.047896
Vancouver Style
Sweilam N, Al-Mekhlafi S, Ahmed A, Alsheri A, Abo-Eldahab E. Numerical treatments for crossover cancer model of hybrid variable-order fractional derivatives. Comput Model Eng Sci. 2024;140(2):1619-1645 https://doi.org/10.32604/cmes.2024.047896
IEEE Style
N. Sweilam, S. Al-Mekhlafi, A. Ahmed, A. Alsheri, and E. Abo-Eldahab "Numerical Treatments for Crossover Cancer Model of Hybrid Variable-Order Fractional Derivatives," Comput. Model. Eng. Sci., vol. 140, no. 2, pp. 1619-1645. 2024. https://doi.org/10.32604/cmes.2024.047896



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 419

    View

  • 170

    Download

  • 0

    Like

Share Link